# SDR AALA202101049020

- Difficulty date: December 21, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 15,481 hours, 7,117 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367147800700
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CABIN FLOOR PANEL DELAMINATED.  AREA 11.22 X 9.88 INCHES.  REPLACED FLOOR PANEL 222FF FR 16 TO FR 20 STG 23R, PER SRM 53-02-00-283-001.
